Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
197 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Lorazepam withdrawal symptoms how long

Premium Questions

Dr.     Alexander H. Sheppe MD

I took 2 total (1mg each) lorazepam over the course of 3 days and now my anxiety is worse. The last dose I took was the night before last. Could I be experiencing withdrawal from this drug and if so how ... View answer

Answered by : Dr. Alexander H. Sheppe ( Psychiatrist)
Dr. Klarida Papaqako MD

I was prescribed 30 pills of lorazepam (0.5 MG per pill) and between August 23 and September 4 (13 ... half tomorrow and then to call her Thursday as to how things were going.I told her that although my ... View answer

Answered by : Dr. Klarida Papaqako ( General & Family Physician)
Dr. Chobufo Ditah MD

please give me a taper schedule for withdrawl from lorazepam 2mg tid=6mg per day taken for long time period. thank you!I WOULD LIKE TO RECEIVE A TAPER SCHEDULE TO DISCONTINUE MY LORAZEPAM ... View answer

Answered by : Dr. Chobufo Ditah ( General & Family Physician)
Dr.    Alexander H. Sheppe MD

hydromorph withdrawal from 8mg how long does it take and symptoms also how long does it last and is they anythin else i can use to hepl with the withdrawls ... View answer

Answered by : Dr. Alexander H. Sheppe ( Psychiatrist)
Dr. Praveen MD

HOW LONG DOES AMBIEN STAY IN YOUR SYSTEM AND WHAT R THE WITHDRAWL SYMPTONS ... View answer

Answered by : Dr. Praveen ( General & Family Physician)

Public Forum Discussions

Dr. ARUNESH UPADHYAY MD

. No energy whatsoever. How long does it take to get some energy back? ... View answer

Answered by : Dr. ARUNESH UPADHYAY ( General & Family Physician)
Dr. Muhammad Faisal Bacha MD

milligrams and/or lower. my question is if i suddenly stop the medicine what withdrawls can i expect and how long until im back to normal. im also 4weeks pregnant, will stopping oxycontin be harmful to the... View answer

Answered by : Dr. Muhammad Faisal Bacha ( Internal Medicine Specialist)
Dr. Arun Chahar MD

have trouble breathing. It really hurts when I sneeze or cough. I have stopped drinking completely. How long will these pains and short of breath last. I am 53 and weigh 190 and am 5 11 and in good shape ... View answer

Answered by : Dr. Arun Chahar ( Psychiatrist)
Dr. Michelle Gibson James MD

for a week. The symptoms are horrible. I take clonazepam for panic attacks. I feel so angry,agitated,crying more than I ever have. Is there something I can take to alleviate these symptoms? And,how... View answer

Answered by : Dr. Michelle Gibson James ( General & Family Physician)
Dr. Ashish Ranjan MD

..... Now the baby is doing fine for now he is 4 days born already and everything still going good.... How long it has to pass for my baby to show sintomps ??? Can he still go to withdraws after the 6th day ... View answer

Answered by : Dr. Ashish Ranjan ( General & Family Physician)

Mobile Questions and Answers

Dr.  Aarti Abraham MD

Yes, it is a common withdrawal symptom. It should go off in a few days. YOu can use an antiemetic. Take care.

Dr. Kaushal Bhavsar MD

Withdrawal from what? Alcohol? Smoking?

Dr.   Riyanka Chail MD

Hi, A sudden withdrawal would cause hypothyroidism (underactive thyroid) leading to fatigue, weight gain and depression.Its not safe and advisable to stop the treatment of levothyroxine without consulting a doctor. Hence...